- Discover hidden toxins in your body with Dr. Hull's hair mineral analysis service.
Not Labeled Sugar-Free Q: Do you know if aspartame is in products without it being on the label? This also includes OTC medications. Reformulations using aspartame in place of natural sugar are all over the OTC market. My chewable Pepcid Complete and Titralac for GERD have aspartame now. It's a real problem. Slim-Fast Original probably won't come back (it has sugar) after the Bacillus Cereus recall, and all the other Slim-Fast drinks have aspartame, even the powder mixes. It's scary to think about, but maybe there's even more in products that have not put it on their labels. Can I be sure?
A: Oh yes! Aspartame is in products NOT labeled sugar-free. Take the time to read all your labels carefully and look for the aspartame warning Caution: Contains Phenylalanine or Caution: Phenylketonurics. Then search the ingredient list, and aspartame will be there. Low fat products may be OK, but check all the fat-free products; many have the diet sweeteners in them. Most gum, mints and candies have it. You must read all of your labels now on everything, including your medications.
Low Energy During Detox Q: Dr. Hull, I have been on the Detox now for over a month and have lost 8 1/2 pounds! Everything has been going pretty well, except that I have had very low energy since I included the Candida cleanse a couple of weeks ago. I also have had some pretty low blood sugar times (I have had low blood sugar ever since I was a teen) and can't seem to function properly to do normal everyday things. I have to force myself to do simple things sometimes. I am almost done with the Candida cleanse, now, and am wondering if this is a side effect of this cleanse, or if it is something that I need to be concerned about? I have stuck to the Candida diet and am having plenty of protein, vegetables, allowed nuts, and olive oil, along with unsweetened yogurt (sweetened with a little stevia) and occasional brown rice. My next phase will be the parasite cleanse, and maybe things will clear up then? I have continued to do your Detox along with the Candida cleanse. Please let me know if this is normal and I should just be patient, or if it is something I should have checked out. I value all of your information and help.
A: Yes, detoxing does cause weight loss because "false weight" comes right out of you. Toxins and the body's storing of toxins will add false weight. Yeast adds false weight to your mid-section. Anytime you have an unusual body reaction when detoxing (and you state that your low energy is different for your norm), this is a sign that you are on target and closing in on the source of what is causing your imbalances - many times this is opposite to what traditional medicine believes.
When yeast is present, and as the body removes those layers of yeast, you get tired because it is working hard to remove the toxins. I would continue the Detox as you are doing until all the toxins are out. Realigning blood sugar levels is common when the body has been coated with toxins and now is stripping clean. This is the norm when you are healthy, so now begin eating smaller meals and have tiny snacks more often to keep your blood sugar balanced without the dips. Your body should NOT gain weight when grazing on tiny amounts of whole foods used for fuel and energy.
Continue on your supplements to replace the nutrients in the tissues where the toxins and/or yeast once were located. Now, as you Detox, realign to a new lifetime program of eating, exercise, sleeping, etc. As your body "remembers" how to operate without a toxic load, it will return to a younger, healthier and more vibrant being. Stay on the Candida cleanse until your energy returns. You may consider a raw adrenal supplement to pump up the adrenal glands for a month or two if your energy remains lower than you would like.
The Best In Health, Janet Hull
Posted September 2010 | Permanent Link
Visit Dr. Hull's Websites & Online Programs
Other Articles In This Category
Online Hair Analysis Testing
Dr. Hull's Message Board
- Have something to say? Post a comment or discuss articles on Dr. Janet Starr Hull's Free Alternative Health Forum!